is this a side effect?

//is this a side effect?
Login Register
is this a side effect? 2019-02-25T23:43:23+00:00

The Forums Forums Ask The Community is this a side effect?

Viewing 0 posts
Viewing 1 post (of 1 total)
  • Author
    Posts
  • #131985
    Avatar
    lmryan78
    Participant
    Post count: 1

    Hi there! I was diagnosed with Adhd at the age of 38 2 yrs ago. I take Dexedrine spansual 10mg 2x per day. When I get into bed to try to fall asleep at night I start to get super cold. I cant remember when this started happening but at least for 1 yr and it seems to have gotten worse lately. I sleep with an electric blanket on high ( I would like to break this habit because I do not think it is healthy or safe) I sleep in warm pjs, often wearing a beanie and drink hot tea right before bed. I have even tried putting foot warmers between two pairs of socks. This makes it so hard for me to fall asleep. The rest of the day I am fine. I am starting to wonder if it is something in my mind or related to anxiety. That if I am not completely surrounded in intense heat I cant fall asleep. Once I am able to fall asleep .. I wake up a few hours later… so so hot lol.
    I have researched all medical conditions that match this symptom but nothing else fits. This probably sounds like a weird question but would love to know if anyone else has experienced this or has any insight or suggestions. Thank you in advance.

    REPORT ABUSE
Viewing 1 post (of 1 total)

You must be logged in to reply to this topic.